Advil Junior Strength Grape Flavored Chewables Ibuprofen Fever Reducer/Pain Reducer - 24 Count
Loading..
Active Ingredients: In Each Tablet: Ibuprofen (100 mg) (NSAID). Purpose: Fever Reducer/Pain Reliever. Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Aspartame, Cellacefate, Colloidal Silicon Dioxide, D&C Red 30 Aluminum Lake, FD&C Blue 2 Aluminum Lake, Gelatin, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Natural and Artificial Flavors, Sodium Starch Glycolate.
Fever, Children's, Junior Strength, 100 mg, Chewables, Grape-Flavored Liquid

Other Information: Phenylketonurics: contains phenylalanine 4.2 mg per tablet. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See side of box for lot number and expiration date. Misc: For ages 6-11 years. Chewable tablets. Ibuprofen tablets, 100 mg fever reducer/pain reliever (NSAID). Aches & pains. Lasts up to 8 hours. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional. For most recent product information, visit www.Advil.com. Made in Canada.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; takes more or for a longer time than directed. Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children
Directions Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Find right dose on chart below. If possible. Use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Dosing Chart: Under 48 lb (Under 6 yr): Ask a doctor. 48-59 lb (6-8 yr): 2 tablets. 60-71 lb (9-10 yr): 2-1/2 tablets. 72-95 lb (11 yr): 3 tablets.
About the Producer Pfizer
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.